Friday, February 12, 2010

Anhedonia

Med cocktail got tweaked at my IOP program this morning. I am currently on seven different psych meds. The more I try to be med free, the more I get over medicated. I don't care anymore, I don't feel anything. I cried buckets yesterday over the death/suicide of Alexander McQueen, I wanted to blog about it, but right now I cannot. Fighting the urge to SI. Fighting the urge to go off into that good night. Just fighting. Fighting. I could go into the ring right now with Mike Tyson if I wanted to and kick his ass. Only I don't care. I don't care anymore, I am numb. I'm sorry, I want to write and cannot.

Here are two videos that seem to say what I cannot. Take care. Sorry about the edges, I cannot seem to get them proper.



16 comments:

Matthew Isaacson said...

Susan,

I realize we only know each other through the blogosphere, but I want you to know that you're cared about. Hang in there both for your own sake and for that of those who know you. You have a special place in the cosmos and something unique to contribute to this world.

Matthew

P.S. I've always loved the guitar solos in "Comfortably Numb."

susan said...

I love the guitar solos too.

I just have a strong urge to fly tonight. but I got no where to fly to.

JourneyBeyondSurvival said...

Susan. I wish there was something I could say that would help. Right now. What you need.

I can't.

But, I'm here now talking to you. I'll be back when you write again. I like the way you write. I'd like to read you again.

Be good to you tonight. You are worth something.

daedalus2u said...

Susan, I have sent you a long email with a bunch of attachments.

I hope you are feeling better and if there is anything I can do let me know.

Dave

Melissa said...

Marshall sends nose nudges to remind you to breathe.

I know what it feels like to be so sick of fighting. You're tired. It's exhausting. When your body is tired, you're lost inside your head, words don't come.

It is temporary... you will find rest and regroup. It's worth it to stick it out.

Stephany said...

Seven? what are they?

Stephany said...

Remember life is not a dress rehearsal, this is it.

Mary LA said...

Take care darling one -- you reach out to so many and I hope things get better for you soon.

susan said...

Stephany-

lithium
topamax
abilify
cymbalta
trileptal
seroquel

i also have to take something for high blood pressure
nexium because nothing is staying down

and I am also taking immodium as needed for, well...

I thought that was seven, it's six psych meds, two other meds and the immodium every couple days.

Ethereal Highway said...

That's A LOT of drugs. I wonder if the psyche drugs are aggravating the blood pressure, reflux, or bowel problems. None of my business, but you could get a new doctor. One thing you can't get is a new body. Or a new mind. I hope you feel better soon.

susan said...

I wouldn't mind a new body. I would like to look like the girl on the cover of Sports Illustrated.

Stephany said...

Well, the first thing I'd do if you want to change something in that med mix is dump one of the antipsychotics--being on 2 at the same time isn't recommended, and they are prob now calling abilify an antidepressant, but it isnt.

Anyway, good luck.

Grace said...

I have read your blog for a long time...but I don't think I have ever commented. But today, I am commenting because I wanted to offer my support and let you know that there are others out there pulling for you.
That IS a lot of drugs...I hope you find something that will help you but not make you feel numb. I have had trouble with that myself these past few years.
Sending you support and acceptance....
~ Grace

Carter Nelsen said...

Susan, I hope things are feeling at least a touch better since you wrote this. Either way, you know your readers need you here.

Carter

susan said...

Hi Carter, very blue, just hard to string up some sentences together that are readable. I think right now all I can do is just try to read and try to watch TV and listen to music. How are you? You just had a med adjustment too.

Ana said...

I've been there Susan.
Six, not seven.
I believe you have the feeling that you don't know what is you and what is caused by the drugs.
You are not alone.
I'm very sad knowing it and having nothing concrete I can do to help you.
I think that you should find a good psychiatrist to help you though I know how hard it is to find one.
Please try contacting people you know that can give you good doctors to help you.
I truly believe you need help and you don't deserve to be alone.
We are here for you. You can count on us.
What about asking Philip the name of that psychiatrist he knows that understand the problem?
All I know is that it's not easy to withdraw all these.
I could tell when withdrawing what was the withdrawal symptoms caused by each one of them.
Give us at least the name of the meds you are taking because we can tell you which are more difficult to withdraw.
If you are still taking Cymbalta this is the last to be takes.
Help us help you.
Love you dear!
ANa

Related Posts with Thumbnails